# SDR UALA2011082404547

- Difficulty date: August 23, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 65,926 hours, 24,294 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 920419
- Condition: Sheared
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  L ENG STARTER APPEARS TO HAVE SHEARED.  SAMC TEXT: GRD CREW REPORTS SPARKS FROM UNDER ENG START VLV CONFIRMED OPENING BUT STARTER NOT TURNING.  REPLACE STARTER AND START VLV PER MM.  CO MECH REPLACED STARTER PER MM AND START VALVE PER  MM.  MOTOR OF ENG WAS NORMAL. COWLING SECURED.
